Sufficient conditions for the oscillatoriness of the solutions of nonlinear finite difference equations
Differencialʹnye uravneniâ, Tome 9 (1973) no. 8, pp. 1523-1524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_8_a16,
author = {Ya. V. Bykov and L. V. Zhivoglyadova and E. I. Shevtsov},
title = {Sufficient conditions for the oscillatoriness of the solutions of nonlinear finite difference equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1523--1524},
year = {1973},
volume = {9},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_8_a16/}
}
TY - JOUR AU - Ya. V. Bykov AU - L. V. Zhivoglyadova AU - E. I. Shevtsov TI - Sufficient conditions for the oscillatoriness of the solutions of nonlinear finite difference equations JO - Differencialʹnye uravneniâ PY - 1973 SP - 1523 EP - 1524 VL - 9 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1973_9_8_a16/ LA - ru ID - DE_1973_9_8_a16 ER -
%0 Journal Article %A Ya. V. Bykov %A L. V. Zhivoglyadova %A E. I. Shevtsov %T Sufficient conditions for the oscillatoriness of the solutions of nonlinear finite difference equations %J Differencialʹnye uravneniâ %D 1973 %P 1523-1524 %V 9 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1973_9_8_a16/ %G ru %F DE_1973_9_8_a16
Ya. V. Bykov; L. V. Zhivoglyadova; E. I. Shevtsov. Sufficient conditions for the oscillatoriness of the solutions of nonlinear finite difference equations. Differencialʹnye uravneniâ, Tome 9 (1973) no. 8, pp. 1523-1524. http://geodesic.mathdoc.fr/item/DE_1973_9_8_a16/